# SDR SWAA2022090147988

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,373 hours, 39,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1675
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M01675 FAILED CAPACITANCE CHECK / [01] REMOVED AND REPLACED BATTERY PACK AT LOCATION M01675 PER AMM 33-51-06
